BibTeX record: journals/ma/ChuXZ12

download as .bib file

@article{DBLP:journals/ma/ChuXZ12,
  author    = {{Yu-Ming} Chu and
               {Wei-feng} Xia and
               {Xiao-Hui} Zhang},
  title     = {The Schur concavity, Schur multiplicative and harmonic convexities
               of the second dual form of the Hamy symmetric function with applications.},
  journal   = {J. Multivariate Analysis},
  year      = {2012},
  volume    = {105},
  number    = {1},
  pages     = {412--421},
  url       = {http://dx.doi.org/10.1016/j.jmva.2011.08.004},
  doi       = {10.1016/j.jmva.2011.08.004},
  timestamp = {Wed, 03 Sep 2014 09:04:27 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ma/ChuXZ12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}